Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/761

Title: The distribution of totatives
Authors: Hall, R.R.
Shiu, Peter
Keywords: Erdos
Issue Date: 2000
Abstract: D. H. Lehmer initiated the study of the distribution of totatives, which are numbers coprime with a given integer. This led to various problems considered by P. Erdos, who made a conjecture on such distributions. We clarify results due to Erdos and prove his conjecture by establishing a theorem on the ordering of residues.
Description: This is a pre-print. The definitive version: HALL, R.R. and SHIU, P., 2002. The distribution of totatives. Canadian Mathematical Bulletin, 45 (1), pp. 109-114.
URI: https://dspace.lboro.ac.uk/2134/761
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
00-22.pdf103.6 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.